research centers


Search results: Found 4

Listing 1 - 4 of 4
Sort by

Article
Topologically Transitive Property of Markov Chain
خاصية التعدي التبولوجي لسلسلة ماركوف

Author: Payman M. Mahmood بيمان مجيد محمود
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2011 Volume: 16 Issue: 2 Pages: 100-103
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we give topologically transitive property to a dynamical system in ergodic theory for there more we study their effects on Markov chain. We show that the Markov chain is topologically transitive if and only if (if) its directed graph is irreducible or its transition matrix is irreducible (primitive).

في هـذا البحث، قدمنا خاصية التعدي التبولوجي للنظام الديناميكا في نظرية ارجوديك بالإضافة إلى ذلك درسنا تأثيرها على سلسلة ماركوف . أثبتنا ان سلسلة ماركوف تكون متعدية تبولوجياً اذا وفقط اذا كانت (اذا كانت ) مصفوفتها الانتقالية غير قابلة للاختزال أو بيانها المتجه غير قابل للاخـــــتزال (مصفوفتها الانتقالية أولية).


Article
On Contra b-I- Continuous and Contra b-I- open Functions
في الدوال المستمرة المضادة و المفتوحة المضادة

Author: Payman M. Mahmood بيمان مجيد محمود
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2015 Volume: 20 Issue: 2 Pages: 177-186
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we study the concepts of contra b-I-continuity and contra b-I-openness in ideal topological spaces, and obtain several characterizations and some properties of two functions. Also, we investigate its relationship with other types of functions.

في هذا البحث، نقدم مفهوم الاستمرارية المضادة و المفتوحة المضادة في الفضاءات التبولوجية المثالية، وتم التوصل الى عدة مميزات وخصائص لهاتين الدالتين. وأيضا تم التحري عن علاقتهما مع الدوال الاخرى.


Article
On s- pre-I- Continuous and s- pre-I- open functions
في الدوال المستمرة و المفتوحة

Author: Payman M. Mahmood بيمان مجيد محمود
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2015 Issue: 5 Pages: 211-228
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper, semi open and semi pre- -open sets are used to define and investigate two new classes of functions called - -continuous and - -open in ideal topological spaces, and obtain several characterizations and some properties of the two functions. The relationship of both of the two functions with other types of functions were also investigated.

في هذا البحث، تم استخدام المجموعتين شبه المفتوحة و شبه قبلي - - المفتوحة لتعريف نوعين جديدين من الدوال والتي تسمى المستمرة و المفتوحة في الفضاء التبولوجي المثالي. وتم التوصل الى عدة مميزات وخصائص لهاتين الدالتين. وأيضا تم التحري عن علاقتهما مع الدوال الاخرى.


Article
Contra-Continuous Functions in Bitopological Spaces
الدوال ضد المستمرة في الفضاءات الثنائية التبولوجية

Authors: Payman M. Mahmood بيمان مجيد محمود --- Khawlah A. Mustafa خولة علي مصطفى --- Jaufar M. Mohammed جعفر موسى محمد
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2013 Volume: 18 Issue: 3 Pages: 172-177
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

The aim of this paper is to define and study contra-continuous functions and some other forms of continuity such as perfect continuity, LC- continuity and RC- continuity in bitopological spaces and investigate the relations between contra-continuity and these kinds of continuity and their effects on some kinds of spaces such as locally indiscrete space, semi locally indiscrete and pre- locally indiscrete in bitopological spaces.

الفكرة الأساسية لبحثنا هو تعريف ودراسة الدوال ضد المستمرة وبعض الصيغ الأخرى للاستمرارية كالاستمرارية التامة ، استمرارية – LC و استمرارية – RC في الفضاءات الثنائية التبولوجية ونتحرى العلاقات بين ضد الاستمرارية وهذه الأنواع من الاستمرارية وتأثيراتِهم على بعض أنواع الفضاءات كفضاء غير مبعثر محلياَ ، شبه غير مبعثر محلياً وقبلي غير مبعثر محلياً في الفضاءات الثنائية التبولوجية .

Listing 1 - 4 of 4
Sort by
Narrow your search

Resource type

article (4)


Language

English (3)


Year
From To Submit

2015 (2)

2013 (1)

2011 (1)